# SDR USAA000557

- Difficulty date: April 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .500 INCH, AFT ENTRY DOOR UPPER HINGE FITTING.  INSTALLED DOUBLER PER TR 53-10-11.  (M)
